Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

i_hate_acne_

Member
  • Posts

    21
  • Joined

  • Last visited

Everything posted by i_hate_acne_

  1. i used differin for a while and it didnt really work for me either...but dan's regimen is whole different thing..even if topical stuff in the past didnt work there is a very good chance the dk regimen will..ITS A WHOLE NEW WORLDD
  2. **POSTER** So, i havent seen any overall "trick" but may try the aloe vera thing decribed above....CMON NOW GUYS THO....THERE HAS TO BE SOMETHING THAT ALL THE (IM GUESSING THOUSANDS) OF PEOPLE WITH THIS PROBLEM USE...we just need to find it! ANY post will help! thanks!
  3. hey guys...im the starter of this thread, first of all, what all of you are describing (flakiness in weird places...AHA not working) is EXACTLY what ive been going through...ADMINS!..this seems to be a popular issue...which I am guessing must have been dealt with before...WHAT SHOULD WE DO?
  4. I use about 4-5 drops of jojoba, but yea I am going to try and use more AHA+ and see if that helps. Thnks!
  5. Hey Guys, So, quick history: had acne for a while, been on Regimen for a couple months, predictable {REDICULOUSLY AWESOME } results. But ok, I got a problem. The moisturizer+jojoba mix I use has been working great for the day time, but every morning I wake up with flakes everywhere. I think it is because my face is rubbing against my pillow and blankets, but that really can't be helped if I want to sleep comfortably. I'm sure others must have this problem of morning flakiness, and I am won
  6. I also just noticed that you are on Accutane. Suicidal feelings and depression are KNOWN side effects of Accutane, from what you have said, I think it is safe to say that it is Accutane that is causing these feelings, not you. Either stop taking Accutane, or keep in your mind the idea that as soon as you stop taking the drug, these horrible feelings will disappear.
  7. I doubt anyone here is qualified to give you much help. I HIGHLY recommend you see a mental health professional immediately. It could save your life. Really, I cannot tell you that enough...SEE A MENTAL HEALTH PROFESSIONAL. They won't lock you up or anything like that, they will help you get through this troubling time in your life. In the meantime I suggest you read this page SLOWLY and in its ENTIRETY. http://www.metanoia.org/suicide/ If you don't feel you can talk to anyone, please cal
  8. Wow! I forgot to check my post for a couple days and I'm overjoyed that I actually got so many responses. Thank you all so much for putting the time in and helping me, I truly appreciate it. As I said in the post's title, I have read all of your comments and weighing them all until I come down to my final decision. Also, rereading my description, I should clarify that my acne is NOT TOTALLY under control with use of the Regimen so far, it is just a lot better than it was. I also do not believ
  9. Ok, so here's the deal: I'm 17 and I have mild to moderate acne that is controlled very well using the Regimen. I started the Regimen about 4-5 weeks ago and its been great. However, the time it takes for me to do the Regimen every morning and night is really starting to get really obtrusive. I have been late for school a lot and I don't get to bed until later than I should. Taking into account that this is huge issue with me, should I go on Accutane, and just not have to deal with acne anymo
  10. Jojoba oil is also good for getting rid of marks
  11. Could you post a picture? People might be able to identify with the problem if they could see it.
  12. i have been on for a couple weeks...i use 1 pump and i kinda feel the same way...except I will probably up the dosage in the next week or so b/c i have some small bumps
  13. Congats on your succcess, the only difference in my routine is that i use the Jojoba before the BP
  14. Yea, I doubt that would work. But here's what you could do. 1.)Wash your face right after you swim 2.)Ask to go to the bathroom in one of your morning classes and apply BP (take about 4min) 3.)At lunch, at another morning class, or slyly during class: moisturize Using this method you wont have to waste any.
  15. I would use it twice a day...try Dan's moisturizer.
  16. It really depends on how much of an issue it is for you. From the pics it looks like accutane could help you but you should weigh the side effects (google them). Have you tried the regimen? I would talk about the decision with your parents and dermatologist.
  17. I use jojoba before BP and it has been absolutely great. It helps with flakiness and gives your skin a nice feel throughout the day.
  18. Hi guys, this is my first ever post, but I just had to get out something that I figured out. I've been on the Regimen for a couple weeks now and as you could probably guess the results have been amazing. However, recently my flakiness was getting waaay out of hand and I was buying new moisturizers left and right. I went back to the drawing board to see what I was doing wrong, and found that Dan specifically said to keep each step on for 5-15 minutes. I had misinterpreted this as "at least 5 mi
×